# SDR DALA2024070206709

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 29,106 hours, 11,347 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 950 Lbl52
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0418180) CORROSION AT FLOOR BEAM MAIN CABIN APPROX BS 950 LBL 52. ACCOMPLISHED REPAIR ON MAIN CABIN FLOOR BEAM FROM LBL 8.4 TO LBL 58 STA 950 IAW B737 SRM 53-70-51-2R REPAIR 5.
